# SDR CALA2011F00108

- Difficulty date: March 7, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N14654
- Make and model: Boeing 737524
- Aircraft serial: 28915
- Aircraft time: 28,566 hours, 14,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65528752
- Condition: Corroded
- Part time: 28,556 hours, 14,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S22R- S 26R, LEVEL II, CORROSION NOTED ON FRAME.
